# SDR JJBA20230515012

- Difficulty date: May 8, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 41,168 hours, 28,104 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RVSM CRITICAL REGION FAILED INSPECTION FOR SKIN WAVINESS. LH RVSM DOUBLER REWORKED
